# SDR SWIA971557

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN CLIMB, RIGHT RUDDER LOCKED AND RESTRICTED IN FORWARD TRAVEL.  RETURNED TO SAN.  REPLACED BLUE HYDRAULIC SYSTEM RUDDER ACTUATOR PER MM 27-22-02.  NO LEAKS NOTED.
